MathSciNet Relay Station
MathSciNet bibliographic data
MR929009 57N20 (55M30 58B05)
Wong, Raymond Y. A Hilbert cube L-S category. Proc. Amer. Math. Soc. 102 (1988), no. 3, 720–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement